# SDR AALA201706129016

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 57,261 hours, 24,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 12c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

EMERGENCY EXIT LIGHT SIDE OF SEAT 12C OFF THE SEAT.  REMOVED AND REPLACED HOUSING SEAT 12C EMERGENCY EXIT LIGHT.
